# SDR ASAA2015100513339

- Difficulty date: October 5, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,918 hours, 10,366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11716
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 33,947 hours, 10,374 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON LANDING CHECKLIST RECALL.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED RT RAM AIR ACTUATOR REF AMM 21-51-21-000-801. INSTALLED RT RAM AIR ACTUATOR ACCOMPLISHED GROUND VERIFICATION CHECK PACK/ZONE TEMP NR 2 CONTROLLER BITE TEST.  RIGHT RAM AIR ACTUATOR OP'S CHECKED NORMAL, NO FAULTS NOTED ON NR 2 CONTROLLER SYS PASSED.
